# SDR CALA0400707

- Difficulty date: November 9, 2004
- Submitted: November 9, 2004
- Operation: Air carrier
- Aircraft: N79011
- Make and model: Boeing 777224
- Aircraft serial: 29859
- Aircraft time: 25,153 hours, 3,010 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Inoperative
- Location: Row 1
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE FORWARD INTERIOR EMERGENCY EXIT LIGHTS AT ROW 1 FAILED FUNCTIONAL CHECK.  THE BATTERY PACK AT M33093 POWER SUPPLY WAS REMOVED AND REPLACED IAW MM 33-51-06-960-802.
